×

zbMATH — the first resource for mathematics

A special embedding of Bol loops in groups. (English) Zbl 0372.20055

MSC:
20N05 Loops, quasigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. D. Belousov,Foundations of the theory of quasigroups and loops (Russian), Izdat. ”Nauka” (Moscow, 1967).
[2] G. Bol, Gewebe und Gruppen,Math. Ann.,114 (1937), 414–431. · Zbl 0016.22603 · doi:10.1007/BF01594185
[3] R. H. Bruck, Contributions to the theory of loops,Trans. Amer. Math. Soc.,60 (1946), 245–354. · Zbl 0061.02201 · doi:10.1090/S0002-9947-1946-0017288-3
[4] R. H. Bruck,A survey of binary systems, Springer-Verlag (Berlin and New York, 1958). · Zbl 0081.01704
[5] R. H. Bruck, Some theorems on Moufang loops,Math. Z.,73 (1960), 59–78. · Zbl 0099.25103 · doi:10.1007/BF01163269
[6] Orin Chein, Moufang loops of small order. I,Trans. Amer. Math. Soc.,188 (1974), 31–51. · Zbl 0286.20088 · doi:10.1090/S0002-9947-1974-0330336-3
[7] Orin Chein andH. Pflugfelder, On mapsx m and the isotopy-isomorphy property of Moufang loops,Aequationes Math.,6 (1971), 157–161. · Zbl 0222.20021 · doi:10.1007/BF01819747
[8] Orin Chein andH. Pflugfelder, The smallest Moufang loop,Arch. Math. (Basel),22 (1971), 573–576. · Zbl 0241.20061 · doi:10.1007/BF01222620
[9] Orin Chein andD. A. Robinson, An ”extra” law for characterizing Moufang loops,Proc. Amer. Math. Soc.,33 (1972), 29–32. · Zbl 0215.40302
[10] F. Fenyves, Extra loops II, On loops with identities of Bol-Moufang type,Publ. Math. Debrecen,16 (1969), 187–192. · Zbl 0221.20097
[11] G. Glauberman, On loops of odd order,J. Algebra,1 (1964), 374–396. · Zbl 0123.01502 · doi:10.1016/0021-8693(64)90017-1
[12] G. Glauberman, On loops of odd order II,J. Algebra,8 (1968), 393–414. · Zbl 0155.03901 · doi:10.1016/0021-8693(68)90050-1
[13] G. Glauberman andC. R. B. Wright, Nilpotence of finite Moufang 2-loops,J. Algebra,8 (1968), 415–417. · Zbl 0155.03902 · doi:10.1016/0021-8693(68)90051-3
[14] M. Hall,The theory of groups, Macmillan (New York, 1959). · Zbl 0084.02202
[15] L. J. Paige, A class of simple Moufang loops,Proc. Amer. Math. Soc.,7 (1956), 471–482. · Zbl 0070.25302 · doi:10.1090/S0002-9939-1956-0079596-1
[16] H. Pflugfelder, A special class of Moufang loops,Proc. Amer. Math. Soc.,26 (1970), 583–586. · Zbl 0223.20081 · doi:10.1090/S0002-9939-1970-0265498-1
[17] D. A. Robinson, Bol loops,Trans. Amer. Math. Soc.,123 (1966), 341–354. · Zbl 0163.02001 · doi:10.1090/S0002-9947-1966-0194545-4
[18] D. A. Robinson, A Bol loop isomorphic to all loop isotopes,Proc. Amer. Math. Soc.,19 (1968), 671–672. · Zbl 0157.04801 · doi:10.1090/S0002-9939-1968-0223482-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.